| Model Number |
1400375-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device problem code 2017 - incorrect prep.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.It was reported that the balloon was not soaked prior to use.It should be noted coronary dilatation catheters (cdc), nc trek neo, instruction for use (ifu) states: submerge the balloon in sterile heparinized normal saline during balloon preparation, to activate the coating.In this case, it is unknown if the violation of the ifu caused or contributed to the reported complaint.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the 3.75x12mm nc trek neo balloon dilatation catheter (bdc) was not soaked during device preparation the procedure was to treat a lesion located in the mid right coronary artery that was heavily calcified, mildly tortuous and 99% stenosed.The bdc was advanced, against resistance, to the lesion, but during the first inflation to 15 atmospheres (atm), the balloon ruptured due to the heavy calcification.The bdc was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.